# SDR CA150209006

- Difficulty date: February 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,259 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pilot Valve
- Part number: 2990074101
- Condition: Defective
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FLOWING FREELY FROM PORT SIDE WING VENT.  FLOWED FREELY FOR APPROX 10 MIN.  ACM CANNOT DETERMINE CAUSE UNTIL SPILL CLEANED & ACFT ABLE TO BE POWERED UP.  FIRE RESCUE & ASIG FUELERS ATTENDING TO SPILL RECOVERY, NO FUEL ENTERED DRAINAGE.  CAPTAIN & 2 FLIGHT ATTENDANTS WERE THE ONLY PERSONNEL ON BOARD THE ACFT AT THE TIME, THEY EVACUATED THE ACFT TO THE TERMINAL.  LT PRESS RELIEF VLV REPLACED IAW AMM 28-12-01 PB401.  LT FLOAT VENT VALVE REPLACED IAW AMM 28-12-05.  LT FLOAT PILOT VALVE REPLACED IAW 28-23-15, FUEL OVERFLOW INSPECTION & FUEL LEAK CHECK CARRIED OUT.
